# SDR SWAA2019073035415

- Difficulty date: July 18, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN DOOR HANDLE BOX LOWER ATTACH BEAM AT INBOARD ATTACH BOLT HOLE IN INSPECTION AREA.  R&R THE #4 BEAM IN THE R1 DOOR IAW DWG AND CCO.
